Totally stressed about prescibed meds

Discussion in 'Support' started by Dan Reagan, Jan 9, 2014.

tinnitus forum
    1. Dan Reagan
      Chicken

      Dan Reagan Member

      Tinnitus Since:
      09/2013
      My doctor prescribed Omeprazole, Amoxicillin, and Clarithromycin for my H Pylori bacterial stomach infection, and also for the anxiety she added Mirtazapine (Remeron) I am completely scared and stressed out about the Clarithromycin and Mirtazapine spike my tinnitus temporarily or permanently due to these two ototoxic drugs. I'm wondering if anyone can tell me what you would do or let me know if you have any experience with these drugs and your tinnitus reactions. I'm on my second day and it already seems louder but it could be the very high anxiety from my fear.
       
    2. object16
      Magical

      object16 Member Benefactor

      Location:
      Canada
      Tinnitus Since:
      1988
      remeron is fine i take a high dose and it helps with sleep
       
      • Helpful Helpful x 1
    3. LadyDi
      Busy

      LadyDi Member Benefactor

      Location:
      Florida, USA
      Tinnitus Since:
      06/2013
      Cause of Tinnitus:
      Barotrauma/airplane
      What makes you say these drugs are ototoxic? Did you see it on an Internet list of ototoxic drugs somewhere? Many of them list medications that, when you check it out, had tinnitus reported as a symptom in less than 1 percent of the people who used the meds. And usually, if T is sparked by drugs you are taking for a week or two, it goes away after you stop the medication.

      Ototoxcity is real and some people do get tinnitus from medications. But I also think some of these lists, which include hundreds of drugs, do nothing but scare people. You should be fine when your infection is done. Don't deny yourself proper treatment due to unwarranted fears.
       
    4. DebInAustralia

      DebInAustralia Member Benefactor Team Research

      Location:
      Geelong, Victoria
      Tinnitus Since:
      30/12/13
      hi

      i understand your concern

      just as another option to treat the H Pylori....

      colloidal silver... can be helpful.........and other herbals that a qualified naturopath could talk you through that would be safer if you are that anxious about ototoxicity.

      just a thought.


       
    5. Hammerhead
      Musical

      Hammerhead Member

      Tinnitus Since:
      1981
      Cause of Tinnitus:
      loud rock bands and concerts

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.